| Model Number |
7800RR36 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Codes |
Hemothorax (1896); Mitral Valve Insufficiency/ Regurgitation (4451)
| Date of Event |
08/06/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that immediately post implant of this 36mm mitral annuloplasty ring, trivial to mild mitral regurgitation was observed.It was further indicated that during the implant of the 36mm tricuspid annuloplasty r ing, it was explanted and replaced with a 34mm band of a different manufacturer.It was also reported that post implant of the mitral device, a hemothorax was discovered.A video-assisted thoracoscopic surgery (vats) was performed to remove the hemothorax.No additional adverse patient effects were reported.